# SDR DALA2016112209102

- Difficulty date: April 23, 2015
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 72,249 hours, 32,218 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AREAS OF CORROSION COMMON TO STRINGER 43L. ALL DAMAGE IS FOUND BETWEEN FRAMES 56-57. THE DAMAGED STRINGER SECTION WAS REMOVED AND A SPLICE REPAIR INSTALLED IAW ER/A.
